Translator Disclaimer
December 2009 Bound on Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$
Cindy De Volder, H. Tutaj-Gasińska
Bull. Belg. Math. Soc. Simon Stevin 16(5): 823-829 (December 2009). DOI: 10.36045/bbms/1260369401

Abstract

In the note we give an uniform bound for the multiple point Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$.

Citation

Download Citation

Cindy De Volder. H. Tutaj-Gasińska. "Bound on Seshadri constants on $\mathbb{P}^1\times\mathbb{P}^1$." Bull. Belg. Math. Soc. Simon Stevin 16 (5) 823 - 829, December 2009. https://doi.org/10.36045/bbms/1260369401

Information

Published: December 2009
First available in Project Euclid: 9 December 2009

zbMATH: 1181.14009
MathSciNet: MR2574364
Digital Object Identifier: 10.36045/bbms/1260369401

Subjects:
Primary: 14C20

Rights: Copyright © 2009 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.16 • No. 5 • December 2009
Back to Top